Access count of this item: 100

Files in This Item:
File Description SizeFormat 
0639-10.pdf897.32 kBAdobe PDFView/Open
Title: L$^2$-cohomology of singular algebraic surfaces
Authors: 長瀬, 正義  KAKEN_name
Author's alias: Nagase, Masayoshi
Issue Date: Jan-1988
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 639
Start page: 141
End page: 153
URI: http://hdl.handle.net/2433/100169
Appears in Collections:Complex Analysis and Complex Geometry

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.